# SDR IPXA2024112695080

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,051 hours, 14,208 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL TRANSFERRING FROM RIGHT OUTER TANK TO LEFT INNER TANK AND RIGHT INNER TANK. FUEL TRANSFERRING 1000 LBS AND HR
